# SDR FDEA2019102422724

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 30,229 hours, 4,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1936
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR STRINGER AT  STATION 1936 RBL 41.5 FOUND CRACKED.
